# SDR CA110815001

- Difficulty date: August 12, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF34*
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 22850080801
- Condition: Missing
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING ROLLOUT, THE LT ENGINE (UPPER) COWLING SEPARATED FROM THE AC. THE RAMP NOTICED IT MISSING WHILE MARSHALLING IN THE ACFT AT THE GATE.  THE ATC TOWER WAS NOTIFIED, THEY HAD A SWEEP DONE ON RWY WHICH THEY LANDED ON, AND FOUND THE COWL.
